Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exceptional values of analytic functions

Author: P. Krajkiewicz
Journal: Proc. Amer. Math. Soc. 40 (1973), 159-165
MSC: Primary 30A72
MathSciNet review: 0330466
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ g(z)$ be an analytic function with an isolated singularity at $ {z_0}$ and let $ f(z)$ be a nonanalytic multianalytic function with a nonessential isolated singularity at $ {z_0}$. It is shown that if $ g(z) - f(z)$ does not vanish in some deleted neighborhood of $ {z_0}$, then $ {z_0}$ is a nonessential singularity of $ g(z)$.

References [Enhancements On Off] (What's this?)

  • [1] M. B. Balk, Entire polyanalytic functions with a bounded set of zeros, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 1 (1966), no. 5, 341-357. MR 34 #6127. MR 0206308 (34:6127)
  • [2] P. Krajkiewicz, Bianalytic functions with exceptional values, Proc. Amer. Math. Soc. 38 (1973), 75-79. MR 0313519 (47:2073)
  • [3] P. Montel, Leçons sur les familles normales de fonctions analytiques et leurs applications, Gauthier-Villars, Paris, 1927.
  • [4] P. C. Rosenbloom, The fix-points of entire functions, Medd. Lunds Univ. Mat. Sem. Tome Suppl. (1952), 186-192. MR 14, 546. MR 0051916 (14:546h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72

Additional Information

Keywords: Exceptional values, analytic functions, multianalytic functions, fixed points, quasinormal families
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society